# SDR SIMA3557

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GRR - FLT 4152 - LAVATORY SMOKE INDICATION CAME ON AFTER TAKEOFF AND WENT OUT 1 MINUTE LATER.  CREW DECLARED AN EMERGENCY AND RETURNED TO GRR.  NO EVIDENCE OF SMOKE OR BURNING.  PERFORMED OPS CHECK OF SYSTEM, SYSTEM FOUND GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
